Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 6

Regularity of geodesics in the spaces of convex and plurisubharmonic functions
Soufian Abja and Sławomir Dinew.
Trans. Amer. Math. Soc. 374 (2021), 3783-3800
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multilinear multipliers and singular integrals with smooth kernels on Hardy spaces
David Cruz-Uribe, OFS and Hanh Van Nguyen.
Trans. Amer. Math. Soc. 374 (2021), 3801-3825
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Energy distribution of radial solutions to energy subcritical wave equation with an application on scattering theory
Ruipeng Shen.
Trans. Amer. Math. Soc. 374 (2021), 3827-3857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounds for Lacunary maximal functions given by Birch–Magyar averages
Brian Cook and Kevin Hughes.
Trans. Amer. Math. Soc. 374 (2021), 3859-3879
Abstract, references and article information
Full-text PDF
Möbius disjointness for nilsequences along short intervals
Xiaoguang He and Zhiren Wang.
Trans. Amer. Math. Soc. 374 (2021), 3881-3917
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
From Picard groups of hyperelliptic curves to class groups of quadratic fields
Jean Gillibert.
Trans. Amer. Math. Soc. 374 (2021), 3919-3946
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the number of hyperbolic Dehn fillings of a given volume
BoGwang Jeon.
Trans. Amer. Math. Soc. 374 (2021), 3947-3969
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solutions of equations involving the modular $j$ function
Sebastian Eterović and Sebastián Herrero.
Trans. Amer. Math. Soc. 374 (2021), 3971-3998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vanishing diffusion limits for planar fronts in bistable models with saturation
Maurizio Garrione.
Trans. Amer. Math. Soc. 374 (2021), 3999-4021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Beauville-Narasimhan-Ramanan correspondence for twisted Higgs $V$-bundles and components of parabolic $\mathrm {Sp}(2n,\mathbb {R})$-Higgs moduli spaces
Georgios Kydonakis, Hao Sun and Lutian Zhao.
Trans. Amer. Math. Soc. 374 (2021), 4023-4057
Abstract, references and article information
Full-text PDF
On the Geramita-Harbourne-Migliore conjecture
Ştefan O. Tohǎneanu and Yu Xie.
Trans. Amer. Math. Soc. 374 (2021), 4059-4073
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the $L^p$ boundedness of the wave operators for fourth order Schrödinger operators
Michael Goldberg and William R. Green.
Trans. Amer. Math. Soc. 374 (2021), 4075-4092
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On pro-$2$ identities of $2\times 2$ linear groups
David El-Chai Ben-Ezra and Efim Zelmanov.
Trans. Amer. Math. Soc. 374 (2021), 4093-4128
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp connections between Berry-Esseen characteristics and Edgeworth expansions for stationary processes
Moritz Jirak, Wei Biao Wu and Ou Zhao.
Trans. Amer. Math. Soc. 374 (2021), 4129-4183
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An invariant related to the existence of conformally compact Einstein fillings
Matthew J. Gursky, Qing Han and Stephan Stolz.
Trans. Amer. Math. Soc. 374 (2021), 4185-4205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ancient solutions to the Curve Shortening Flow spanning the halfplane
John Man Shun Ma.
Trans. Amer. Math. Soc. 374 (2021), 4207-4226
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Familles de formes modulaires de Drinfeld pour le groupe général linéaire
Marc-Hubert Nicole and Giovanni Rosso.
Trans. Amer. Math. Soc. 374 (2021), 4227-4266
Abstract, references and article information
Full-text PDF
Positivity of direct images of fiberwise Ricci-flat metrics on Calabi-Yau fibrations
Matthias Braun, Young-Jun Choi and Georg Schumacher.
Trans. Amer. Math. Soc. 374 (2021), 4267-4292
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Free differential Galois groups
Annette Bachmayr, David Harbater, Julia Hartmann and Michael Wibmer.
Trans. Amer. Math. Soc. 374 (2021), 4293-4308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
New results on the prefix membership problem for one-relator groups
Igor Dolinka and Robert D. Gray.
Trans. Amer. Math. Soc. 374 (2021), 4309-4358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Real roots near the unit circle of random polynomials
Marcus Michelen.
Trans. Amer. Math. Soc. 374 (2021), 4359-4374
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A nonlinear Schrödinger equation with fractional noise
Aurélien Deya, Nicolas Schaeffer and Laurent Thomann.
Trans. Amer. Math. Soc. 374 (2021), 4375-4422
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tropical representations and identities of plactic monoids
Marianne Johnson and Mark Kambites.
Trans. Amer. Math. Soc. 374 (2021), 4423-4447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Linear independence of cables in the knot concordance group
Christopher W. Davis, JungHwan Park and Arunima Ray.
Trans. Amer. Math. Soc. 374 (2021), 4449-4479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compactness of iso-resonant potentials for Schrödinger operators in dimensions one and three
Peter D. Hislop and Robert Wolf.
Trans. Amer. Math. Soc. 374 (2021), 4481-4499
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fences, their endpoints, and projective Fraïssé theory
Gianluca Basso and Riccardo Camerlo.
Trans. Amer. Math. Soc. 374 (2021), 4501-4535
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions